On π-Hyperbolic Knots which are Determined by their 2-Fold and 4-Fold Cyclic Branched Coverings
Knots, Cyclic branched covering, Hyperbolic manifolds
We give sufficient conditions for a π-hyperbolic knot to be determined, up to homeomorphism in S3, by the topological types of its 2-fold and 4-fold cyclic branched coverings. We obtain also sufficient conditions on a π-hyperbolic link to be determined by its 2-fold branched covering.
© 1995 Elsevier B.V.
M. Boileau, E. Flapan, On π-hyperbolic knots which are determined by their 2-fold and 4-fold cyclic branched coverings, Topology and its Applications, Volume 61, Issue 3, 24 February 1995, Pages 229-240, ISSN 0166-8641, http://dx.doi.org/10.1016/0166-8641(94)00041-Z. (http://www.sciencedirect.com/science/article/pii/016686419400041Z)